# SDR 2004UALA00282

- Difficulty date: March 25, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 40,322 hours, 23,298 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAR STRAP AT AFT SIDE OF AFT CARGO DOOR CUTOUT REQUIRED REPLACEMENT.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
